# SDR COMA9630146

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- System (JASC): 6120 · Propeller Controlling System
- Part: Connector
- Condition: Dirty
- Location: Auto Coarsen
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AUTO COARSEN FAULT WARNING DURING TAKEOFF.  CLEANED WIRING CONNECTORS AT AUTO COARSEN P3 SENSORS, SYSTEM TEST NORMAL.
